# SDR 99FDEA00307

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ACJ70135
- Condition: Cracked
- Location: Bs 2017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0527 -  DURING AC P-F CONV AT AERONAVALI, A CRACK 0.87 IN LONG WAS FOUND ON WEB OF UPPER TORQUE BOX PLANE AT Y=2017 AND RBL = 20.  SRM 53-00-01, FIG 4 SHEET 2 WEB REPAIR COULD NOT BE ACCOMPLISHED.  REPAIR TO STOP DRILL CRACK AND VERIFY CONTAINMENT.  THEN INSTALL TITANIUM REPAIR DOUBLER AND STIFFENER ANGLES IAW EA NR 8-5317-41822.
